Shyam Kishor, Prerna Kanaujia

DOI Number
First page
Last page


In the present paper non-invariant hypersurfaces of an ε- para Sasakian manifold of an induced structure (f,g,u,v,λ) are studied. Some properties followed by this structure are obtained. A necessary and sufficient condition for totally umbilical non-invariant hypersurfaces equipped with (f,g,u,v,λ)- structure of ε-para Sasakian manifold to be totally geodesic has also been explored.


$\varepsilon -$ Para Sasakian Manifold, totally umbilical, totally geodesic.


ε- Para Sasakian Manifold, totally umbilical, totally geodesic.

Full Text:



I. Sato, On a structure similar to the almost contact structure, Tensor, N.S., 30, No. 3(1976),219-224.

S. Sasaki, On differentiable manifolds with certain structures which are closely related to almost contact structure I, Tohoku Math. J., 12, No. 2 (1960),459-476.

D.E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Progress in Mathematics, 203, Birkhauser Boston, Inc., Boston, MA (2002).

T. Takahashi, Sasakian manifold with pseudo-Riemannian metric, Tohoku Math. J., 21, No. 2(1969),644-653.

A. Bejancu, K.L. Duggal, Real hypersurfaces of indefinite Kaehler manifolds, Internat. J. Math. Math. Sci., 16, No. 3(1993),545-556.

K.L. Duggal, Space time manifolds and contact structures, Internat. J. Math. Math. Sci., 13(1990),545-554.

K.L. Duggal, B. Sahin, Lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci., Art. ID 57585(2007), 21 pp.

K. Matsumoto, I. Mihai, R. Rosca, ξ-null geodesic gradient vector fields on a Lorentzian para-Sasakian manifold, J. Korean Math. Soc., 32, No.1 (1995),17-31.

M.M. Tripathi, E. Kılı¸c, S.Y. Perkta¸s, S. Kele¸s, Indefinite almost paracontact metric manifolds, Int. J. Math. Math. Sci., Art. ID 846195(2010), 19 pp.

S. I. Goldberg, and K. Yano, Non-invariant Hypersurfaces of Almost Contact Manifolds, J. of Math. Soc. Japan, 22(1970),25-35.

K. Yano and M. Okumura, On (f,g,u,v,λ)-Structures, Kodai Math. Sem. Rep., 22(1970),401-423.

K. Yano and M. Okumura, Invariant Submanifolds with (f,g,u,v,λ)-Structures, Kodai Math. Sem. Rep., 24(1972),75-90.

D. E. Blair, and G. D. Ludden, Hypersurfaces in Almost Contact Manifold, Tohoku Math. J., 22(1969),354-362.

R. Prasad, On Non-invariant Hypersurfaces of Trans- Sasakian Manifolds, J. Inter. Acad. Phys. Sci., 6(2002),33-40.

S. Kishor, S.P. Yadav, On Non-invariant Hypersurfaces of Nearly Trans-Sasakian, Manifold, J. of Mathematics, Hindawi, Math. Sci., Art. ID 657690(2014), 5 pp, dx.doi.org/10.1155/2014/657690.

K. Yano and M. Okumura, Invariant Hypersurfaces of Manifold with (f,g,u,v,λ)-Structures, Kodai Math. Sem. Rep., 23(1971),290-304.

K. Yano, Sang-Seup Eum and U-Hang Ki, On Transversal Hypersurfaces of an Almost Contact Manifold, Kodai math. Sem. Rep., 24(1972),459-470.

S. S. Eum, On Complex Hypersurfaces in Normal Almost Contact Spaces, Tensor, 19(1968),45-50.

B. Y. Chen. Geometry of Slant Submanifolds, Katholieke Universiteit Leuven, 1990.

S. Yamaguchi, On Hypersurfaces in Sasakian Manifold, Kodai Math. Sem. Rep., 21(1969),64-72.

DOI: https://doi.org/10.22190/FUMI2001001K


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)